# SDR USAA2010120192700

- Difficulty date: November 27, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 33,441 hours, 18,502 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: D53480042206
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR -SY6/C11 CHECK - LEVEL 2 CORROSION ON THE L2 DOOR AFT LOWER CORNER FITTING AT FR 68.  REPLACED THE L2 DOOR AFT LOWER CORNER FITTING AT FR 68 IAW A319 SRM 51-42-11 AND 51-43-00.
